Alert archive / California / Wind Advisories in 2006

Wind Advisory 56, NWS Los Angeles, CA

November 26, 2006

NWS Los Angeles, CA issued this wind advisory at Nov 26, 2006, 3:09 PM PST. It took effect at Nov 27, 2006, 10:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2006, 3:09 PM PST (23:09 UTC)
In effect from
Nov 27, 2006, 10:00 AM PST
Expired
Nov 27, 2006, 9:00 PM PST
In force
11 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 262309
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
309 PM PST SUN NOV 26 2006

...WIND ADVISORY AND HIGH WIND WATCH ISSUED FOR PORTIONS OF THE 
SOUTHLAND...

.ONSHORE FLOW WILL INCREASE SHARPLY ON MONDAY IN RESPONSE TO A
PASSING COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL
OCCUR IN THE ANTELOPE VALLEY ON MONDAY...WHERE WIND GUSTS UP TO 50
MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND. BEHIND THE
FRONT...THE FLOW WILL BECOME MORE NORTHERLY WITH TIME. FROM LATE
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...THERE WILL BE THE
POTENTIAL FOR A STRONG NORTHERLY WIND EVENT ACROSS SANTA BARBARA
COUNTY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE SANTA BARBARA
COUNTY MOUNTAINS AND SOUTH COAST WHERE THERE WILL BE THE POTENTIAL
FOR DAMAGING WIND GUSTS UP TO 60 MPH BELOW AND THROUGH PASSES AND
CANYONS.

CAZ059-270515-
/O.NEW.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/
ANTELOPE VALLEY-
309 PM PST SUN NOV 26 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY. 

THERE WILL BE SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.
AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES
TO ONE QUARTER MILE OR LESS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-270515-
/O.NEW.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
309 PM PST SUN NOV 26 2006

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH
POTENTIAL DAMAGING WIND GUSTS TO 60 MPH BELOW AND THROUGH PASSES
AND CANYONS DURING THE PEAK OF THE EVENT. INITIALLY...THE
STRONGEST WINDS WILL BE FOCUSED ACROSS NORTH FACING PASSES AND
CANYONS...SUCH AS GAVIOTA AND SAN MARCOS PASSES. BY LATE TUESDAY
NIGHT...THE WINDS WILL BECOME MORE FOCUSED ACROSS NORTHEAST FACING
PASSES AND CANYONS...SUCH AS THE MONTECITO HILLS AREA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

GOMBERG/HALL
5 follow-up statements
000 
WWUS76 KLOX 270525
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 PM PST SUN NOV 26 2006

...WIND ADVISORY AND HIGH WIND WATCH REMAINS IN EFFECT FOR PORTIONS OF
THE SOUTHLAND...

.ONSHORE FLOW WILL INCREASE SHARPLY ON MONDAY IN RESPONSE TO A
PASSING COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL
OCCUR IN THE ANTELOPE VALLEY ON MONDAY...WHERE WIND GUSTS UP TO
50 MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND. BEHIND THE
FRONT...THE FLOW WILL BECOME MORE NORTHERLY WITH TIME. FROM LATE
TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING...THERE WILL BE THE
POTENTIAL FOR A STRONG NORTHERLY WIND EVENT ACROSS SANTA BARBARA
COUNTY. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE SANTA BARBARA
COUNTY MOUNTAINS AND SOUTH COAST WHERE THERE WILL BE THE POTENTIAL
FOR DAMAGING WIND GUSTS UP TO 60 MPH BELOW AND THROUGH PASSES AND
CANYONS.

CAZ059-271730-
/O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/
ANTELOPE VALLEY-
925 PM PST SUN NOV 26 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM PST MONDAY. 

THERE WILL BE SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.
AREAS OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO
ONE QUARTER MILE OR LESS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-271730-
/O.CON.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
925 PM PST SUN NOV 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

THERE WILL BE AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH
POTENTIAL DAMAGING WIND GUSTS TO 60 MPH BELOW AND THROUGH PASSES AND
CANYONS DURING THE PEAK OF THE EVENT. INITIALLY...THE STRONGEST
WINDS WILL BE FOCUSED ACROSS NORTH FACING PASSES AND CANYONS...SUCH
AS GAVIOTA AND SAN MARCOS PASSES. BY LATE TUESDAY NIGHT...THE WINDS
WILL BECOME MORE FOCUSED ACROSS NORTHEAST FACING PASSES AND
CANYONS...SUCH AS THE MONTECITO HILLS AREA.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH
OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

GOMBERG
000 
WWUS76 KLOX 271113
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
313 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY...

.ONSHORE FLOW WILL INCREASE SHARPLY TODAY IN RESPONSE TO A PASSING
COLD FRONT THROUGH THE SOUTHLAND. THE STRONGEST WINDS WILL OCCUR
IN THE ANTELOPE VALLEY THIS AFTERNOON...WHERE WIND GUSTS UP TO 45
MPH COULD PRODUCE SOME AREAS OF BLOWING DUST AND SAND.

GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS
OF SOUTHERN SANTA BARBARA COUNTY LATE TUESDAY INTO WEDNESDAY.
THESE WINDS WILL LIKELY REACH ADVISORY LEVELS.


CAZ039-052-271215-
/O.CAN.KLOX.HW.A.0008.061128T2300Z-061129T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
313 AM PST MON NOV 27 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
HIGH WIND WATCH. 

HOWEVER...ADVISORY LEVEL WINDS ARE EXPECTED TO DEVELOP LATE
TUESDAY INTO EARLY WEDNESDAY...ESPECIALLY THROUGH AND BELOW PASSES
AND CANYONS.

$$

CAZ059-271815-
/O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/
ANTELOPE VALLEY-
313 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
PST THIS EVENING. 

WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY THIS AFTERNOON
WITH LOCAL GUSTS TO 45 MPH IN THE FOOTHILLS AND WESTERN VALLEY. AREAS
OF BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE
QUARTER MILE OR LESS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000 
WWUS76 KLOX 271749
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
949 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY...

.GUSTY WEST AND NORTHWEST WINDS WILL CONTINUE OVER THE DESERT AND
ADJACENT FOOTHILLS OF LOS ANGELES COUNTY THROUGH THE EVENING. A
COLD FRONT OVER THE AREA THIS MORNING WAS MOVING RAPIDLY EAST AND
WILL EXIT THE EASTERN PORTION OF LOS ANGELES COUNTY BY LATE
MORNING.

GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND CANYONS
OVER PORTIONS OF SOUTHWEST CALIFORNIA LATE TUESDAY INTO WEDNESDAY
AS WELL. THESE WINDS WILL LIKELY REACH ADVISORY LEVELS.

CAZ059-280000-
/O.CON.KLOX.WI.Y.0056.061127T1800Z-061128T0500Z/
ANTELOPE VALLEY-
949 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH
WILL PREVAIL OVER THE FOOTHILLS AND WESTERN VALLEY. AREAS OF
BLOWING DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE
QUARTER MILE OR LESS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$


FORWOOD
000 
WWUS76 KLOX 272356
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
356 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FOR THE ANTELOPE VALLEY...

.GUSTY WEST WINDS WILL CONTINUE OVER THE ANTELOPE VALLEY
AND ADJACENT FOOTHILLS OF LOS ANGELES COUNTY THROUGH THE EVENING.

GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND
CANYONS OVER PORTIONS OF SOUTHWEST CALIFORNIA LATE TUESDAY INTO
WEDNESDAY AS WELL. THESE WINDS WILL LIKELY REACH ADVISORY LEVELS.

CAZ059-280500-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-061128T0500Z/
ANTELOPE VALLEY-
356 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

WEST AND NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH
WILL PREVAIL OVER THE FOOTHILLS AND WESTERN VALLEY. AREAS OF BLOWING
DUST AND SAND COULD LOCALLY REDUCE VISIBILITIES TO ONE QUARTER MILE
OR LESS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

DB
000 
WWUS76 KLOX 280448
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
848 PM PST MON NOV 27 2006

...WINDS HAVE BEGUN TO DIMINISH IN THE ANTELOPE VALLEY...

.ALTHOUGH LOCALLY GUSTY WINDS CONTINUED ACROSS THE ANTELOPE VALLEY
THIS EVENING...WINDS HAVE DROPPED BELOW ADVISORY LEVELS.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM PST
THIS EVENING.

CAZ059-280600-
/O.EXP.KLOX.WI.Y.0056.000000T0000Z-061128T0500Z/
ANTELOPE VALLEY-
848 PM PST MON NOV 27 2006

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 
HOWEVER...LOCALLY GUSTY WEST WINDS 20 TO 30 MPH WILL CONTINUE FOR
MUCH OF THE NIGHT. 

$$

BRUNO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 26, 10:15 AM PST, 4 hours 54 minutes earlier.

Area forecast discussion, Nov 26, 10:15 AM PST, 4 hours 54 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1015 AM PST SUN NOV 26 2006

.SHORT TERM (TODAY-TUESDAY)...SOME MARINE LAYER CLOUDINESS MAINLY
SOUTH OF POINT CONCEPTION. HIGH CLOUDINESS ASSOCIATED WITH THE
SYSTEM SHOULD START STREAMING OVER THE AREA WITHIN THE NEXT SEVERAL
HOURS. LATEST MODEL RUNS AGREE WELL WITH TIMING OF THE
SYSTEM...HOWEVER STRENGTH OF SYSTEM APPEARS TO BE DIMINISHING. BOTH
NAM-WRF AND GFS ARE BACKING OFF ON MOISTURE AND INTENSITY OF THE
SYSTEM. IN GFS...NAM...AND UKMET SOLUTIONS...500 MB TEMPERATURES ARE
BIT WARMER...850 MB MIXING RATIOS HAVE DECREASED...AND SYSTEM STARTS
TO LOSE ITS TILT AS IT MOVES SOUTH OF POINT CONCEPTION. FOR SAKE OF
CONSISTENCY...POPS WILL BE LEFT ALONE...ALTHOUGH POPS MAY BE
OVERDONE FOR SOUTH OF POINT CONCEPTION. AREAS NORTH OF POINT
CONCEPTION WILL DO MUCH BETTER THAN AREAS SOUTH OF POINT CONCEPTION.
SNOW LEVELS ARE OVERDONE TOO...AS SYSTEM IS LOSING SOME OF THE COLD
AIR ASSOCIATED WITH IT. UKMET SEEMS TO BE MOST AGGRESSIVE BRINGING
500 MB TEMPERATURES TO NEAR -23 DEGREES CELSIUS...WHILE NAM AND GFS
ARE WARMER. FORECAST WILL INCREASE SNOW LEVELS SOME IN THE EARLY
HOURS OF THE SYSTEM AND WILL ADD MENTION TO ISOLATED THUNDERSTORMS
OVER WATERS NORTH OF POINT CONCEPTION.

SYSTEM WILL MOVE QUICKLY AND FRONT WILL EXIT AREA BY 10 AM MONDAY.
SOME LINGERING CLOUDINESS AND INSTABILITY SHOWERS SHOULD OCCUR
MONDAY AFTERNOON...BUT OFFSHORE FLOW SHOULD ESTABLISH QUICKLY FOR
TUESDAY. HIGH CONFIDENCE IS PLACED IN OFFSHORE FLOW DEVELOPING AND
STRENGTHENING FOR MIDWEEK. HEADLINES ARE BEING PONDERED FOR TUESDAY
AFTERNOON INTO WEDNESDAY MORNING FOR SANTA BARBARA COUNTY FOR
POSSIBLE SUNDOWNER EVENT. GFS AND NAM STILL INDICATING GOOD THERMAL
AND PRESSURE GRADIENTS.  ALL MODELS INDICATE IMPRESSIVE THICKNESS
PATTERNS FOR THIS EVENT.

.LONG TERM......FROM PREVIOUS DISCUSSION...WIND WILL BE THE NAME OF
THE WEATHER GAME FOR THE REST OF THE FCST PD. WEDNESDAY WILL BE A
TRANSITION DAY FROM N WINDS TO NORTHEAST WINDS THERE MAY BE A FEW
WIND LULLS DURING THIS TRANSITION BUT THE NORTH WIND SECTORS WILL BE
BREEZY MOST OF THE DAY.

THURSDAY CONTINUES TO BE THE DAY OF MAXIMUM INTEREST. A BIG HONKING
1045 MB HIGH BUILDS INTO UTAH. 950MB TEMPS DUMP DOWN TO -1 (PROBABLY
OVERDONE BUT STILL IMPRESSIVE) FROM THE EAST BY 12Z. THE ONLY THING
KEEPING THIS FROM BEING A ONCE IN A TEN YEAR EVENT IS THE LACK OF
UPPER SUPPORT BUT STILL IT WILL BE WINDY OVER ALL NE WIND LOCATIONS.

THE OFFSHORE WINDS CONTINUES TO A LESSER DEGREE FRIDAY AND SATURDAY
BUT WITH THE THERMAL SUPPORT GONE IT WILL ONLY BE BREEZY. TEMPS WILL
MODERATE A COUPLE OF DEGREES BUT IT WILL STILL BE SEVERAL DEGREES
BELOW NORMS.

&&

.AVIATION...VFR CONDS WILL PREVAIL ACROSS MOST OF THE AREA THIS
AFTERNOON...EXCEPT FOR SOME MVFR CLOUDS AROUND KPRB WHICH SHOULD
LINGER THROUGH SUNSET. BY TONIGHT...A FRONTAL SYSTEM WILL BEGIN TO
MOVE SOUTHEAST ACROSS THE DISTRICT. WITH THIS FRONT...EXPECT AN
INCREASE IN CLOUD COVERAGE ACROSS THE AREA THRU 12Z WITH CIGS
GENERALLY BETWEEN 030-050 FOR AREAS NORTH OF POINT CONCEPTION AND
BETWEEN 060-100 FOR OTHER AREAS. LIGHT RAIN WILL BECOME A
POSSIBILITY ACROSS THE CENTRAL COAST WITH MVFR VSBYS AFTER 06Z.

KLAX WILL STAY VFR TODAY WITH A NORMAL SEABREEZE TO 12KT. WITH THE
APPROACH OF THE FRONTAL SYSTEM...CIGS SHOULD MOVE IN OVERNIGHT
BRINGING RAIN TO THE AREA AROUND 15Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX).

&&

PUBLIC...HALL
AVIATION...SMITH/FORWOOD
Hazardous weather outlook, Nov 26, 6:00 AM PST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST SUN NOV 26 2006

CAZ034>041-044>047-051>054-059-087-088-271400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST SUN NOV 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

RAIN WILL BECOME LIKELY THIS EVENING OVER THE CENTRAL COAST AND
CREATE HAZARDOUS DRIVING CONDITIONS...HAZARDOUS WEATHER IS NOT
EXPECTED ELSEWHERE.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

RAIN WILL BE LIKELY MONDAY WITH SNOW ABOVE 5500 FEET CREATING
HAZARDOUS DRIVING CONDITIONS FOR ALL MOTORISTS. WINDY CONDITIONS
WILL OCCUR FROM TUESDAY TO FRIDAY CREATING LOCAL HAZARDS RANGING
FROM FLY DEBRIS TO DIFFICULT DRIVING CONDITIONS.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:09 PM PSTHigh Wind WatchLOX12 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.